Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 243873, 8 pages
http://dx.doi.org/10.1155/2013/243873
Research Article

The Oscillation on Solutions of Some Classes of Linear Differential Equations with Meromorphic Coefficients of Finite -Order

1Department of Informatics and Engineering, Jingdezhen Ceramic Institute, Jingdezhen, Jiangxi 333403, China
2Institute of Mathematics and Informatics, Jiangxi Normal University, Nanchang, Jiangxi 330022, China
3Beijing Key Laboratory of Information Service Engineering, Department of General Education, Beijing Union University, No. 97 Bei Si Huan Dong Road, Chaoyang District, Beijing 100101, China

Received 21 October 2013; Accepted 17 November 2013

Academic Editors: F. J. Garcia-Pacheco, L. Kong, and J. Sun

Copyright © 2013 Hong-Yan Xu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper considers the oscillation on meromorphic solutions of the second-order linear differential equations with the form where is a meromorphic function with -order. We obtain some theorems which are the improvement and generalization of the results given by Bank and Laine, Cao and Li, Kinnunen, and others.